# SDR F3LA200300136

- Difficulty date: September 15, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 35 hours, 16 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 3535
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED SEAT BELT/NO SMOKING LIGHTS AND FWD GALLEY EXIT SIGNS INOPERATIVE.  REPLACED EPSU IAW MM 33-51-13-04.
